Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 225
HTML articles powered by AMS MathViewer

Normally flat deformations
Bruce Bennett PDF
Trans. Amer. Math. Soc. 225 (1977), 1-57
The classification of stunted projective spaces by stable homotopy type
S. Feder and S. Gitler PDF
Trans. Amer. Math. Soc. 225 (1977), 59-81
On the bordism of almost free $Z_{2k}$ actions
R. Paul Beem PDF
Trans. Amer. Math. Soc. 225 (1977), 83-105
Free $S^{3}$-actions on $2$-connected nine-manifolds
Richard I. Resch PDF
Trans. Amer. Math. Soc. 225 (1977), 107-112
Strong differentiability properties of Bessel potentials
Daniel J. Deignan and William P. Ziemer PDF
Trans. Amer. Math. Soc. 225 (1977), 113-122
On bounded univalent functions whose ranges contain a fixed disk
Roger W. Barnard PDF
Trans. Amer. Math. Soc. 225 (1977), 123-144
A singular semilinear equation in $L^{1}(\textbf {R})$
Michael G. Crandall and Lawrence C. Evans PDF
Trans. Amer. Math. Soc. 225 (1977), 145-153
Critical groups having central monoliths of a nilpotent by abelian product variety of groups
James J. Woeppel PDF
Trans. Amer. Math. Soc. 225 (1977), 155-161
Homomorphisms of integral domains of characteristic zero
E. Fried and J. Sichler PDF
Trans. Amer. Math. Soc. 225 (1977), 163-182
Balayage in Fourier transforms: general results, perturbation, and balayage with sparse frequencies
George S. Shapiro PDF
Trans. Amer. Math. Soc. 225 (1977), 183-198
Lebesgue summability of double trigonometric series
M. J. Kohn PDF
Trans. Amer. Math. Soc. 225 (1977), 199-209
Completely unstable flows on $2$-manifolds
Dean A. Neumann PDF
Trans. Amer. Math. Soc. 225 (1977), 211-226
Stability in Witt rings
Thomas C. Craven PDF
Trans. Amer. Math. Soc. 225 (1977), 227-242
On the sequence space $l_{(p_{n})}$ and $\lambda _{(p_{n})},$ $0<p_{n}\leq 1$
S. A. Schonefeld and W. J. Stiles PDF
Trans. Amer. Math. Soc. 225 (1977), 243-257
Weierstrass normal forms and invariants of elliptic surfaces
Arnold Kas PDF
Trans. Amer. Math. Soc. 225 (1977), 259-266
On subcategories of TOP
S. P. Franklin, D. J. Lutzer and B. V. S. Thomas PDF
Trans. Amer. Math. Soc. 225 (1977), 267-278
Sums of solid $n$-spheres
Lois M. Broussard PDF
Trans. Amer. Math. Soc. 225 (1977), 279-294
Cluster values of bounded analytic functions
T. W. Gamelin PDF
Trans. Amer. Math. Soc. 225 (1977), 295-306
A general extremal problem for the class of close-to-convex functions
John G. Milcetich PDF
Trans. Amer. Math. Soc. 225 (1977), 307-323
End extensions, conservative extensions, and the Rudin-FrolĂ­k ordering
Andreas Blass PDF
Trans. Amer. Math. Soc. 225 (1977), 325-340
Spectral geometry of symmetric spaces
Peter B. Gilkey PDF
Trans. Amer. Math. Soc. 225 (1977), 341-353
Limit theorems for convolution iterates of a probability measure on completely simple or compact semigroups
A. Mukherjea PDF
Trans. Amer. Math. Soc. 225 (1977), 355-370